Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 134, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the Littlewood-Paley $g$-function and the Lusin $s$-function
George Gasper.
Trans. Amer. Math. Soc. 134 (1968), 385-403
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0235138
An almost everywhere direct power
Philip Olin.
Trans. Amer. Math. Soc. 134 (1968), 405-420
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0231710
On hypersingular integrals and Lebesgue spaces of differentiable functions
Richard L. Wheeden.
Trans. Amer. Math. Soc. 134 (1968), 421-435
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0232249
Pseudocompact spaces
R. M. Stephenson.
Trans. Amer. Math. Soc. 134 (1968), 437-448
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0232349
Convergent transfer schemes for $N$-person games
R. E. Stearns.
Trans. Amer. Math. Soc. 134 (1968), 449-459
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0230550
On the equation $z_{1}^{n}z_{2}^{n}\cdots z_{k}^{n}=y^{n}$ in a free semigroup
K. I. Appel and F. M. Djorup.
Trans. Amer. Math. Soc. 134 (1968), 461-470
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0230827
Measurable multivalued mappings and Lusin’s theorem
Marc Q. Jacobs.
Trans. Amer. Math. Soc. 134 (1968), 471-481
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0236868
On Jacobi sums of certain composite orders
Joseph B. Muskat.
Trans. Amer. Math. Soc. 134 (1968), 483-502
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0232752
Spaces of affine continuous functions on simplexes
Aldo J. Lazar.
Trans. Amer. Math. Soc. 134 (1968), 503-525
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0233188
Analytic canonical forms for nonlinear difference equations
Jon W. Tolle.
Trans. Amer. Math. Soc. 134 (1968), 527-544
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0237984
Geometric dimension of vector bundles over lens spaces
Denis Sjerve.
Trans. Amer. Math. Soc. 134 (1968), 545-557
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0233373
On hamiltonian line-graphs
Gary Chartrand.
Trans. Amer. Math. Soc. 134 (1968), 559-566
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0231740